Translator Disclaimer
1 June 2015 M ¯ 0 , n is not a Mori dream space
Ana-Maria Castravet, Jenia Tevelev
Duke Math. J. 164(8): 1641-1667 (1 June 2015). DOI: 10.1215/00127094-3119846

Abstract

Building on the work of Goto, Nishida, and Watanabe on symbolic Rees algebras of monomial primes, we prove that the moduli space of stable rational curves with n punctures is not a Mori dream space for n > 133 . This answers a question posed by Hu and Keel.

Citation

Download Citation

Ana-Maria Castravet. Jenia Tevelev. " M ¯ 0 , n is not a Mori dream space." Duke Math. J. 164 (8) 1641 - 1667, 1 June 2015. https://doi.org/10.1215/00127094-3119846

Information

Received: 15 December 2013; Revised: 25 August 2014; Published: 1 June 2015
First available in Project Euclid: 28 May 2015

zbMATH: 1343.14013
MathSciNet: MR3352043
Digital Object Identifier: 10.1215/00127094-3119846

Subjects:
Primary: 14E30, 14H10
Secondary: 14J60, 14M25, 14N20

Rights: Copyright © 2015 Duke University Press

JOURNAL ARTICLE
27 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.164 • No. 8 • 1 June 2015
Back to Top